# SDR UALA2013062404360

- Difficulty date: June 22, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 48,287 hours, 5,823 cycles
- Engine: Pwa PW4090
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Clamp
- Condition: Worn
- Location: Idg Connector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE IDG LOWER CONNECTOR CLAMP WORN AND CAUSING WIRE CHAFING.  WIRES OK, REPLACED CLAMP AND WRAPPED WIRES WITH FIBER GLASS TAPE AND SECURED.
